# SDR USAA2013100800006

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,697 hours, 23,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  EXIT SIGN LENS DAMAGED AT L-2 DOOR.  REPLACED EXIT SIGN LENS.
